MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CARDIOMEMS PATIENT ELECTRONICS SYSTEM(GSM); SYSTEM, HEMODYNAMIC, IMPLANTABLE

ST. JUDE MEDICAL, INC. CARDIOMEMS PATIENT ELECTRONICS SYSTEM(GSM); SYSTEM, HEMODYNAMIC, IMPLANTABLE
Model Number CM1000
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The unit was determined to have a power malfunction due to a damaged capacitor printed circuit board, and investigation confirmed thermal damage on the pcb.The root cause was concluded to be a passive component failure of the pcb.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming thermal damage to the printed circuit board of the cardiomems patient electronic unit.

Brand Name
CARDIOMEMS PATIENT ELECTRONICS SYSTEM(GSM)
Common Device Name
SYSTEM, HEMODYNAMIC, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
387 technology circle nw suite 500
atlanta GA 30313
MDR Report Key11441003
Report Number3004936110-2021-00177
Device Sequence Number3106395
Product Code MOM
UDI-Device Identifier05414734509169
UDI-Public05414734509169
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCM1000
Device Catalogue NumberCM1000
Device Lot Number5719800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1